Renewal sequences and record chains related to multiple zeta sums - Archive ouverte HAL Access content directly
Journal Articles Transactions of the American Mathematical Society Year : 2019

Dates and versions

hal-03208461 , version 1 (26-04-2021)

Identifiers

Cite

Jean-Jil Duchamps, Jim Pitman, Wenpin Tang. Renewal sequences and record chains related to multiple zeta sums. Transactions of the American Mathematical Society, 2019, 371 (8), pp.5731-5755. ⟨10.1090/tran/7516⟩. ⟨hal-03208461⟩
21 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More